# SDR R61A2023101100562

- Difficulty date: September 14, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 22,827 hours, 15,704 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR CUTOUT CORROSION FOUND ON FWD SEAL REST BTWN FR 24-25 STR25-26RH. REPLACED SEAL REST IAW SRM 51-40-02
